MathSciNet Relay Station
MathSciNet bibliographic data
MR2029379 35Q53 (35B10 35Q51)
Vakhnenko, V. O.; Parkes, E. J. Periodic and solitary-wave solutions of the Degasperis-Procesi equation. Chaos Solitons Fractals 20 (2004), no. 5, 1059–1073.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement